User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Chiu, Christie S.; Ji, Geoffrey; Bohrdt, Annabelle; Xu, Muqing; Knap, Michael; Demler, Eugene; Grusdt, Fabian; Greiner, Markus; Greif, Daniel 
Title:
String patterns in the doped Hubbard model 
Journal title:
Science 
Year:
2019 
Journal volume:
365 
Journal issue:
6450 
Pages contribution:
251-256 
Fulltext / DOI:
Publisher:
American Association for the Advancement of Science (AAAS) 
E-ISSN:
0036-80751095-9203 
Date of publication:
18.07.2019